# SDR AALA2009050600879

- Difficulty date: May 6, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- Aircraft time: 4,286,026 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK  EMERGENCY LIGHTS FROM ROWS 19G TO 28G VERY DIM. REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM ROWS 19G TO 28G.
